# SDR IPXA09556369

- Difficulty date: May 31, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- Aircraft time: 22,953 hours, 12,241 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102848
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT ON AFT CARGO COMPT AT FRAME STA 1260, ON STRINGER S-26R.  DENT AT STA 1260 WAS FOUND OUT OF LIMITS IAW SRM 53-00-07, FIG 1A.  CUT OUT DAMAGE IAW EA757-5362-27-A1876.  HFEC AT CUT OUT AND EXISTING OPEN HOLES IAW NTM51-00-19PT6/-16PT6, NO CRACKS FOUND.  FAB REPAIR PARTS ON MAE TR T9/795490 (7075-T6 0.090").  ACCOMPLISH REPAIR PER EA 757-5362-27-A1876 AND UPS EO B757-5310-33915-A (TIME LIMIT REP 06/15/10).
